# SDR CA031107006

- Difficulty date: September 11, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 305A
- Aircraft time: 13,350 hours
- Engine: Cont O47011
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Part number: UK
- Condition: Loose
- Location: Cylinder Intake
- Component: Cylinder, Cont
- Component part number: 539491CN
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, IT WAS NOTED THAT THE INTAKE GUIDES WERE LEAKING OIL.THE SPRINGS WERE REMOVED TO MEASURE THE GUIDE HEIGHTS.THERE ARE NOW SHORTER GUIDES THAT REQUIRE THE INSTALLATION OF A SEAL.  SOME OF THESE SEALS WERE NOT INSTALLED ON A BATCH OF CYLINDERS.WE WERE GOING TO MEASURE THE GUIDE HEIGHTS TO SEE IF THE SEALS WERE MISSING.IT WAS AT THIS TIME IT WAS NOTED THAT THE GUIDE ON NR 6 CYLINDER WAS LOOSE.
